Domains in Cn with a piecewise Levi flat boundary which possess a noncompact automorphism gorup.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 575-586
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
bounded convex domain, Levi flat boundary, noncompact automorphism group, biholomorphic to a product domain
@article{MAN_1992__292_2_164930,
author = {Kang-Tae Kim},
title = {Domains in {Cn} with a piecewise {Levi} flat boundary which possess a noncompact automorphism gorup.},
journal = {Mathematische Annalen},
pages = {575--586},
year = {1992},
volume = {292},
number = {2},
zbl = {0735.32021},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164930/}
}
Kang-Tae Kim. Domains in Cn with a piecewise Levi flat boundary which possess a noncompact automorphism gorup.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 575-586. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164930/